# SDR COMA0660405

- Difficulty date: June 25, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 15,931 hours, 13,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5204 - FIRST HALF OF EMERGENCY FLOOR LIGHTS INOPERABLE.  REMOVED AND REPLACED FORWARD MOST EMERGENCY LIGHT STRIP.
